Vol. 78, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the absolute Baire property

John C. Morgan, II

Vol. 78 (1978), No. 2, 415–431
Abstract

In earlier papers the author has formulated an axiomatic foundation for an abstract theory of Baire category, one of whose purposes is the unification of analogous concepts and theorems occurring in topology and measure theory. In the present article, a method is presented for unifying, within this axiomatic framework, the Baire property in the restricted sense and absolute measurability in complete separable metric spaces.

Mathematical Subject Classification 2000
Primary: 54E50
Secondary: 34C50, 54E65
Milestones
Received: 5 October 1977
Revised: 23 March 1978
Published: 1 October 1978
Authors
John C. Morgan, II